BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1995 >
Volume 21 Number 3 >

Please use this identifier to cite or link to this item:

Title: Solutions of Analytical Systems of Partial Differential Equations
Authors: TrenĨevski, K.
Keywords: Linear Analytical Systems
Non-Linear Analytical Systems
Partial Differential Equations
Compatibility Conditions
Issue Date: 1995
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 21, No 3, (1995), 171p-184p
Abstract: In this paper are examined some classes of linear and non-linear analytical systems of partial differential equations. Compatibility conditions are found and if they are satisfied, the solutions are given as functional series in a neighborhood of a given point (x = 0).
ISSN: 1310-6600
Appears in Collections:Volume 21 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol21-num3-1995-p171-p184.pdf466.59 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License